Patient :Hello there,
I am 18 years old and i need to know why I'm spotting. I am, i guess you could say, a hypochondriac. lol but i was late taking two of my birth control pills this month. I am going on my third week right now and the type of birth control i use is "lo loestrin fe". I just switched to this kind about 4-5 months ago. Anyway , The first pill, i pretty much missed, was in my first week sometime and ended up taking it closer to the next evening. (I take my pill before bed) The second time i was late taking my ill was two days ago. But i took that one the next morning once i woke up. the problem was, I had unprotected sex the night after i was late the second time and didn't realize i had started to spot earlier that night (before we had sex). Ive been on birth control long enough to know that it is normal to spot when you are late taking a pill. But today i noticed a little lighter spotting and I'm a little concerned. (the first time i spotted it was a very dark brown) Any help would be so much appreciated.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.